# SDR C2XA08RI033

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 21,155 hours, 15,815 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2794 - EWR - CREW REPORTED LAVATORY SMOKE MASTER WARNING.  CREW PERFORMED SYSTEM RESET SUCCESSFULLY.  NO MAINTENANCE ACTION WAS NECESSARY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
